Well-posed reduction formulas for the q-Kampé-de-Fériet function

Authors

  • W. Chu Hangzhou Normal Univ., Inst. Combinat. Math., China
  • W. Zhang School Math. Sci. Dalian Univ. Technology, China

Abstract

By using the limiting case of Watson’s q-Whipple transformation as n, we investigate the transformations of the nonterminating q-Kampé-de-Fériet series. Further, new formulas for the transformations and well-posed reduction formulas are established for the basic Clausen hypergeometric series. Several remarkable formulas are also found for new function classes beyond the q-Kampé-de-Fériet function.

Published

25.11.2010

Issue

Section

Research articles

How to Cite

Chu, W., and W. Zhang. “Well-Posed Reduction Formulas for the q-Kampé-De-Fériet Function”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 11, Nov. 2010, pp. 1538–1554, https://umj.imath.kiev.ua/index.php/umj/article/view/2978.